# SDR GTIA2025011638689

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 8,285 hours, 3,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE AIRBOURNE. PACK 1 ISOLATED AND SMELL WENT AWAY. AT TIME OF EVENT HIGH POWER CLM 8000FT-REF TSM 05-50-00-810-831-A PACK 1 CONFIRMED WITH SMELL AND PACK 2 CHECKED OK WITHOUT ODOR. PACK 1 WILL BE PLACED ON MEL. AIRCRAFT OK FOR SERVICE. MOC # 70473 DESCRIPTION OF FUMES/ODOR: MUSTY DRY. PERSISTENT. APPARENT SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
